# SDR IXXA20161130151

- Difficulty date: November 2, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 632-654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO INTERNAL SKIN AT BS 632-654 STRINGER 34 - 35L HAS CORROSION. FOUND CORROSION TO BE OUT OF LIMITS,   CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 53-00-01 REPAIR 12 FIGURE 201.
